The Pentagon is concerned that 'Havana Syndrome' is now happening to more American soldiers
Soldiers in Afghanistan (AFP)

It was revealed earlier this month that over the course of the past year two American soldiers have come down with the so-called "Havana Syndrome." It's a disease that befell diplomats who were stationed in Cuba who began experiencing brain injuries without having endured any physical trauma.

The Pentagon is now asking other soldiers to report similar symptoms of traumatic brain injuries, dizziness, nausea, headaches, head pressure that sometimes follows with a "piercing directional noise," and other strange traumas to contact them immediately, CNN reported Wednesday.

"There's a sufficient amount of concern that with the number of cases that could affect our workforce that this might be a prudent step," a senior Defense Department official told CNN.

The State Department also sent a memo to staffers abroad asking that they also report any symptoms immediately.

Read the full report at CNN.com.